# SDR AALA202003279021

- Difficulty date: March 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD CABIN WET AREA, FLOOR PANEL 221EF DELAMINATED.  REPLACED FLOOR PANEL 221EF PER A319 SRM 53-12-00-300-006, AND IRM 9701, REV. I.
